Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some modular identities of Ramanujan useful in approximating $\pi$
HTML articles powered by AMS MathViewer

by Jon Borwein PDF
Proc. Amer. Math. Soc. 95 (1985), 365-371 Request permission

Abstract:

We show how various modular identities due to Ramanujan may be used to produce simple high order approximations to $\pi$. Various specializations are considered and the Gaussian arithmetic geometric mean formula for $\pi$ is rederived as a consequence.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F03, 11J72, 41A25
  • Retrieve articles in all journals with MSC: 11F03, 11J72, 41A25
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 365-371
  • MSC: Primary 11F03; Secondary 11J72, 41A25
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806072-6
  • MathSciNet review: 806072